Header

UZH-Logo

Maintenance Infos

Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials


Kresch, A; Tamvakis, H (2001). Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials. Duke Mathematical Journal, 110(2):359-376.

Abstract

We prove the arithmetic Hodge index and hard Lefschetz conjectures for the Grassmannian G(2,N) parametrizing lines in projective space, for the natural arithmetic Lefschetz operator defined via the Plücker embedding of G in projective space. The analysis of the Hodge index inequality involves estimates on values of certain Racah polynomials.

Abstract

We prove the arithmetic Hodge index and hard Lefschetz conjectures for the Grassmannian G(2,N) parametrizing lines in projective space, for the natural arithmetic Lefschetz operator defined via the Plücker embedding of G in projective space. The analysis of the Hodge index inequality involves estimates on values of certain Racah polynomials.

Statistics

Citations

2 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

38 downloads since deposited on 29 Nov 2010
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:Duke University Press
ISSN:0012-7094
Additional Information:2001 © Duke University Press
Publisher DOI:https://doi.org/10.1215/S0012-7094-01-11027-2
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1865245
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1072.14514

Download

Download PDF  'Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 236kB
View at publisher